# SDR 9721069993

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HISTORY OF EMERGENCY LIGHTING PROBLEMS.  MAINTENANCE REPLACED SEAT LIGHT ASSEMBLIES AT SEAT ROWS 14 TO 17, POWER SUPPLIES, AND BATTERIES, OPERATIONAL CHECK.
